the name is BIofin 500mg.
27 Aug 2011
Yes... no problem. But if u r taking sudafed or any other stimulant u should lay off the phentermine. The phentermine will potentate (make it stronger) any other stimulant or vice versa... good luck and God Bless and I hope u feel better for whatever reason u r on the Baclofen. Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Other than antibiotics. I'm desperate. I have been on and off antibiotics since last November, and as soon as I stop taking them the infection ...
5 answers • 26 Aug 2012
Hi I was prescribed an antibiotic penicilian 40 pills 4 times a day .. I did it for 3 days straight?
NOW I only take one pill a day due to me feeling dizzy from the antibiotics not an allergic reation tho. Could you tell me if im endangering my body ...
1 answer • 1 Mar 2013
I am concerned due to stories I have been told of people dieing after taking Antibiotics, people with Hep "c".
1 answer • 22 Mar 2013
My wife is on an antibiotic Cepro, I am on Amox. By accident I took one of hers this afternoon instead of taking my Amox. What do I do? Is it okay ...
1 answer • 9 May 2013
my daughter is two years old and getting her very back teeth but she is on an antibiotic
2 answers • 26 Oct 2013